# SDR P5CA9500186

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Spar
- Condition: Chafed
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING ON INSIDE OF LOWER SPAR FROM NS 180 TO NS 236, NR 3 PYLON.  REPLACED WEAR STRAPS PER BOEING SRM 51-30-02.
